RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2018, Volume 4, Issue 1, Pages 14–23 (Mi umj52)  

Optimization of the algorithm for determining the Hausdorff distance for convex polygons

Dmitry I. Danilov, Alexey S. Lakhtin

Ural Federal University, Ekaterinburg, Russia

Abstract: The paper provides a brief historical analysis of problems that use the Hausdorff distance; provides an analysis of the existing Hausdorff distance optimization elements for convex polygons; and demonstrates an optimization approach. The existing algorithm served as the basis to propose low-level optimization with super-operative memory, ensuring the finding a precise solution by a full search of the corresponding pairs of vertices and sides of polygons with exclusion of certain pairs of vertices and sides of polygons. This approach allows a significant acceleration of the process of solving the set problem.

Keywords: Hausdorff distance, Polygon, Optimization, Optimal control theory, Differential games, Theory of image recognition.

DOI: https://doi.org/10.15826/umj.2018.1.002

Full text: PDF file (280 kB)
Full text: https:/.../117
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Dmitry I. Danilov, Alexey S. Lakhtin, “Optimization of the algorithm for determining the Hausdorff distance for convex polygons”, Ural Math. J., 4:1 (2018), 14–23

Citation in format AMSBIB
\Bibitem{DanLak18}
\by Dmitry~I.~Danilov, Alexey~S.~Lakhtin
\paper Optimization of the algorithm for determining the Hausdorff distance for convex polygons
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 1
\pages 14--23
\mathnet{http://mi.mathnet.ru/umj52}
\crossref{https://doi.org/10.15826/umj.2018.1.002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3848661}
\elib{https://elibrary.ru/item.asp?id=35339279}


Linking options:
  • http://mi.mathnet.ru/eng/umj52
  • http://mi.mathnet.ru/eng/umj/v4/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:100
    Full text:28
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020